# SDR FDEA202304060570

- Difficulty date: April 6, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N938FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24292
- Aircraft time: 90,693 hours, 30,197 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Panel
- Part number: 313N5003
- Condition: Delaminated
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 PYLON PANEL 432AL AFT 2 CORNERS ARE DELAMINATED AND DAMAGED. ACCOMPLISHED PERMANENT REPAIR OF PANEL PER B757 SRM 51-40-02, 54-50-70-0G, 51-70-17-0G AND BOEING   DWG  313N5003.
